American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Mark Walsh. Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proc. Amer. Math. Soc. 141 (2013) 2475-2484.
Abstract, references, and article information   
View Article: PDF

[2] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[3] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ken-ichi Maruyama. $\boldsymbol{\pi_*}$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006) 2335-2351. MR 2204034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carles Broto and Jesper M. Møller. Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$. Trans. Amer. Math. Soc. 353 (2001) 4461-4479. MR 1851179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yves Félix and Aniceto Murillo. A bound for the nilpotency of a group of self homotopy equivalences. Proc. Amer. Math. Soc. 126 (1998) 625-627. MR 1443152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Goutam Mukherjee. Hopfian and co-Hopfian $G$-CW-complexes. Proc. Amer. Math. Soc. 125 (1997) 1229-1236. MR 1372041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Liviu I. Nicolaescu. Generalized symplectic geometries and the index of families of elliptic problems. Memoirs of the AMS 128 (1997) MR 1388897.
Book volume table of contents   

[14] Paul Selick. Constructing product fibrations by means of a generalization of a theorem of Ganea. Trans. Amer. Math. Soc. 348 (1996) 3573-3589. MR 1329539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Selick. Homology and some homotopy decompositions for the James filtration on spheres. Trans. Amer. Math. Soc. 348 (1996) 3549-3572. MR 1348157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dung Yung Yan. Stable splittings of $\textup{BO}(2n)$ and $\textup{BU}(2n)$. Proc. Amer. Math. Soc. 124 (1996) 1913-1915. MR 1307573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Douglas R. Anderson and Hans Jørgen Munkholm. The bounded and thin Whitehead theorems . Proc. Amer. Math. Soc. 117 (1993) 551-560. MR 1111431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Douglas R. Anderson and Hans Jørgen Munkholm. The boundedly controlled Whitehead theorem . Proc. Amer. Math. Soc. 117 (1993) 561-568. MR 1111432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dung Yung Yan. On the Thom spectra over $\Omega({\rm SU}(n)/{\rm SO}(n))$ and Mahowald's $X\sb k$ spectra . Proc. Amer. Math. Soc. 116 (1992) 567-573. MR 1123672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerzy Dydak. Epimorphisms and monomorphisms in homotopy . Proc. Amer. Math. Soc. 116 (1992) 1171-1173. MR 1124146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael S. Postol. Homotopy and topological actions on spaces with few homotopy groups . Proc. Amer. Math. Soc. 114 (1992) 251-260. MR 1065954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Geneviève Didierjean. Homotopie de l'espace des \'equivalences d'homotopie . Trans. Amer. Math. Soc. 330 (1992) 153-163. MR 986023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry Smith. Replacing homotopy actions by topological actions. II . Trans. Amer. Math. Soc. 317 (1990) 83-90. MR 976363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information   
View Article: PDF

[30] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2